Search Results1-15 of  15

  • HINO Naoko ID: 9000000655511

    Division of Dermatology, NTT West Osaka Hospital (2001 from CiNii)

    Articles in CiNii:2

    • Anti-thyroid Peroxidase (anti-TPO) Antibodies in Patients with Alopecia Areata (2000)
    • Schnitzler's Syndrome (2001)
  • HINO Naoko ID: 9000001877067

    Graduate School of Agriculture, Kyoto University (2004 from CiNii)

    Articles in CiNii:1

    • Expression of agouti gene in bovine adipocytes (2004)
  • HINO Naoko ID: 9000019986182

    Departmentof Clinical Pharmacology, Medical Collegeof Oita (1987 from CiNii)

    Articles in CiNii:1

    • Pharmacokinetic and pharmacological effects of urapidil in healthy volunteers. Comparative study with prazosin.:Comparative Study with Prazosin (1987)
  • HINO Naoko ID: 9000020011177

    Department of Clinical Pharmacology, Medical College of Oita (1987 from CiNii)

    Articles in CiNii:1

    • Pharmacokinetics and pharmacodynamic effects of sustained release formulation of urapidil (BKU) in healthy subjects. Results of repeated oral administration.:Results of Repeated Oral Administration (1987)
  • HINO Naoko ID: 9000020359072

    Department of Clinical Pharmacology, Medical College of Oita (1989 from CiNii)

    Articles in CiNii:1

    • Pharmacokinetics, pharmacodynamics, and safety of bevantolol, a new .BETA.1-selective .BETA.-adrenoceptor antagonist, in Japanese healthy volunteers. (1989)
  • HINO Naoko ID: 9000020377521

    Department of Clinical Pharmacology, Medical College of Oita (1988 from CiNii)

    Articles in CiNii:1

    • Clinical pharmacology of ibopamine. (1). Safety and pharmacological actions after single and multiple oral doses in Japanese healthy subjects. (1988)
  • HINO Naoko ID: 9000020467081

    Department of Clinical Pharmacology, Medical College of Oita (1988 from CiNii)

    Articles in CiNii:1

    • Clinical pharmacology of ibopamine. (2). Pharmacokinetics after single and multiple oral administration in healthy Japanese subjects. (1988)
  • HINO Naoko ID: 9000107373455

    Articles in CiNii:4

    • Iron Overload due to Trace Element Preparation in Elderly Patients on Long-term Total Parenteral Nutrition (2012)
    • Effects of iron accumulation on nutrition index and complete blood counts in elderly patients on long-term total parenteral nutrition (2013)
    • Changes in the serum levels of copper and iron-related indices in elderly patients receiving long-term total parenteral nutrition (TPN) with a multi-trace element concentrate (TE cone.) once a week (2014)
  • HINO Naoko ID: 9000254418432

    Department of Dermatology, Sakai Municipal Hospital (1997 from CiNii)

    Articles in CiNii:1

    • Photosensitive Drug Eruption due to Cardenalin (doxazosin mesilate). (1997)
  • HINO Naoko ID: 9000254418446

    Department of Dermatology, Sakai Municipal Hospital (1997 from CiNii)

    Articles in CiNii:1

    • Laboratory Findings of Patients with Drug Eruptions; Changes of Data before and after Provocative Test. (1997)
  • HINO Naoko ID: 9000254965690

    Department of Dermatology, Sakai Municipal Hospital (1997 from CiNii)

    Articles in CiNii:1

    • Clinical and Histopathological Study of Pseudo-mycotic Onychia. (1997)
  • HINO Naoko ID: 9000254966072

    Department of Dermatology, Sakai Municipal Hospital (1998 from CiNii)

    Articles in CiNii:1

    • A Case of Mosquito-allergy. (1998)
  • HINO Naoko ID: 9000254966209

    Department of Dermatology, Sakai Municipal Hospital (1998 from CiNii)

    Articles in CiNii:1

    • Onychorrhexis: Etiology and Treatment. (1998)
  • Hino Naoko ID: 9000003940931

    Department of Clinical Pharmacology, Oita National Medical School (1984 from CiNii)

    Articles in CiNii:1

    • EFFECTS OF VERAPAMIL ON DIGOXIN KINETICS AND INTRAERYTHROCYTE DIGOXIN CONCENTRATION : Heart Failure, Cardiovascular Drugs (I) : IV : 48 Annual Scientific Meeting, Japanese Circulation Society (1984)
  • Hino Naoko ID: 9000254966710

    Department of Dermatology, NTT West Osaka Hospital (2000 from CiNii)

    Articles in CiNii:1

    • Two Cases of B Cell Lymphoma: Two Elderly Women with Large Facial Tumors. (2000)
Page Top